CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73-82
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Dirac equation  Kerr-Newman-AdS spacetime  eigenvalues  
Solutions for periodic Schrodinger equation with spectrum zero and general superlinear nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 364, 期号: 2, 页码: 404-413
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Schrodinger equation  Ambrosetti-Rabinowitz condition  Concentration-compactness principle  
Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 12, 页码: 4230-4238
Authors:  Yang, Minbo;  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Discrete vector Schrodinger equation  Stationary solutions  Critical point theory  
Impulsive perturbation and bifurcation of solutions for a model of chemostat with variable yield 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2009, 卷号: 30, 期号: 7, 页码: 933-944
Authors:  Zhang, Hong;  Georgescu, Paul;  Nieto, Juan J.;  Chen, Lan-sun
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
chemostat  impulsive differential equation  permanence  extinction  fixed point approach  bifurcation  
Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 202, 期号: 2, 页码: 675-687
Authors:  Georgescu, Paul;  Zhang, Hong;  Chen, Lansun
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
nontrivial periodic solutions  bifurcation  impulsive controls  nonlinear force of infection  fixed point argument  
Nontrivial solutions of Schrodinger equations with indefinite nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 334, 期号: 1, 页码: 627-645
Authors:  Liu, Fang;  Yang, Jianfu
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Schrodinger equation  relative Morse index  minimax method  
Periodic solutions for a class of non-autonomous Hamiltonian systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 61, 期号: 8, 页码: 1413-1426
Authors:  Luan, SX;  Mao, A
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Hamiltonian system  periodic solutions  Cerami condition  local linking  
The periodic competing Lotka-Volterra model with impulsive effect 期刊论文
MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA, 2004, 卷号: 21, 期号: 2, 页码: 129-145
Authors:  Liu, B;  Chen, L
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
competing system  impulsive effect  extinction  coexistence  bifurcation  
Existence of nontrivial periodic solutions for a class of resonance Hamiltonian systems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1999, 卷号: 233, 期号: 1, 页码: 1-25
Authors:  Su, JB
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Nontrivial periodic solutions for the asymptotically linear Hamiltonian systems with resonance at infinity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1998, 卷号: 145, 期号: 2, 页码: 252-273
Authors:  Su, JB
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30